# SDR R61A201404210572

- Difficulty date: April 21, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 17000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Terminal
- Part number: MS25036132
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TERMINAL END APU ESC HAS BROKEN INSULATOR AND IS CORRODED.  MX R & R TERMINAL END APU ESC IAW W206-00002-00N, SWPM 20-21-10.  PN MS25036-132, TERMINAL END.  AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
